Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 41, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 8 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 8 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some new complete sets of identities for affine and metric spaces
Jack Levine.
Bull. Amer. Math. Soc. 41 (1935), 497-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563130
On the limit of a sequence of point sets
Hsü Pao-lu.
Bull. Amer. Math. Soc. 41 (1935), 502-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563131
The number system after Dedekind
W. F. Osgood.
Bull. Amer. Math. Soc. 41 (1935), 505-507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563132
Further non-involutorial cremona space transformations contained in a special linear complex
Amos Black.
Bull. Amer. Math. Soc. 41 (1935), 508-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563133
Space involutorial transformations of the Geiser and Bertini types
L. A. Dye.
Bull. Amer. Math. Soc. 41 (1935), 515-520
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563134
Some theorems on double limits
J. D. Hill.
Bull. Amer. Math. Soc. 41 (1935), 521-527
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563135
The relative connectivities of symmetric products
Moses Richardson.
Bull. Amer. Math. Soc. 41 (1935), 528-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563136
The Bloch constant $\mathfrak{A}$ for a schlicht function
R. M. Robinson.
Bull. Amer. Math. Soc. 41 (1935), 535-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563137
On the summability of a certain class of series of Jacobi polynomials
A. P. Cowgill.
Bull. Amer. Math. Soc. 41 (1935), 541-549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563138
Triangulation of the manifold of class one
S. S. Cairns.
Bull. Amer. Math. Soc. 41 (1935), 549-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563139
Differentiation of sequences
Orrin Frink Jr..
Bull. Amer. Math. Soc. 41 (1935), 553-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563140
On the singularities of an analytic function
E. W. Miller.
Bull. Amer. Math. Soc. 41 (1935), 561-565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563141
On the coefficients of a typically-real function
M. S. Robertson.
Bull. Amer. Math. Soc. 41 (1935), 565-572
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563142
Derivatives of higher order as single limits
Philip Franklin.
Bull. Amer. Math. Soc. 41 (1935), 573-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563143
A convergence factor theorem in the theory of summable series
H. L. Garabedian.
Bull. Amer. Math. Soc. 41 (1935), 583-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1563144
American Mathematical Society